# SDR SWAA2022031032946

- Difficulty date: June 16, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242XF IS BROKEN / DUE TO THE EXTENT OF DAMAGE TO AFT CABIN FLOOR PANEL 242XF; REPLACED PANEL IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-26 ITEM 220. 57066U 6/17/19
